# SDR REX2008F00012

- Difficulty date: June 26, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR MASTER WARNING DURING CLIMB.  FOLLOWED QRH AND DECLARED AN EMERGENCY.  NO LOSS IN CABIN PRESSURE AND DOOR REMAINED CLOSED.  LANDING WAS UNEVENTFUL.  EXTERIOR HANDLE APPEARED TO BE OPEN SLIGHTLY AS STATED BY EMERGENCY PERSONNEL (CFR).  MAINTENANCE INSPECTED DOOR, SEAL AND STRIKER WITH NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK OF DOOR AND BOTH INNER AND OUTER DOOR HANDLES WITH NO DEFECTS NOTED.  (S)
